# SDR 97UAL900168

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Engine: Pwa JT9D7R4D
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Decoder
- Condition: Failed
- Location: Cabin
- Component: Matsushita, RDAX5301A
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN FIRST CLASS CABIN.  PASSENGER SERVICE UNIT DECODER FAILED.  REPLACED THE DECODER.
